# SDR SWAA2021072207509

- Difficulty date: August 7, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 54,277 hours, 32,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 767 Bl21l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  AFT CARGO COMPMT. BILGE FLOOR SUPPORT STRAP AT STA 767+6 LBL 21 TO RBL 21 AND WL 155.5 MKD DOT 60-034. / FOUND DEEP CORROSION AROUND FASTNERS AT AFT CARGO BILGE FLOOR SUPPORT STRAP STA 767+6; LBL-21 TO RBL-21 AND WL 155.5 AS PER REF. B737-700 SRM 53-00-53-1A-1 REMOVED AND REPLACED FLOOR SUPPORT AS PER REF. B737-700 SRM 51-40-02-0G-0 AND DWG # 146A9401.
